American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information
View Article: PDF

[2] Phùng Hô Hai. The homological determinant of quantum groups of type $A$. Proc. Amer. Math. Soc. 133 (2005) 1897-1905. MR 2137853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ernst Dieterich. Quadratic division algebras revisited (Remarks on an article by J. M. Osborn). Proc. Amer. Math. Soc. 128 (2000) 3159-3166. MR 1690982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sebastian Walcher. On monocomposition algebras . Proc. Amer. Math. Soc. 123 (1995) 2305-2314. MR 1264831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1